# SDR 05FDEA03493

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 10,738 hours, 5,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INTERMITTENT AVIONICS SMOKE WARNING.  DID NOT SMELL ANY SMOKE.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR 11WA IAW A 300 MM 26-15-12-4.  OPS CHECKS GOOD.  SERVICEABLE PART CANNED FROM ACFT 653 MFG CG7GO-11.  S/N ON AB1058 S/N OFF 1021.  SERVICEABLE TAG B55383.  OK FOR SERVICE.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION OFF MFG CG7G0-11.
